# SDR CA021002014

- Difficulty date: April 22, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,609 hours
- Engine: Lyc TIO540A2C
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Spring
- Part number: 756265
- Condition: Broken
- Location: Door Actuator
- Component: Door Actuator, Ozone, O14529243
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) INBOARD GEAR DOOR OPENED IN FLIGHT AND AFTER LANDING WHEN MASTER WAS CLOSE OFF. THE DOOR CAME OPEN. THE SPRING IN THE DOOR ACTUATOR THAT PUSHES THE BALL LOCK WAS FOUND BROKEN.
